Dr. Hamersley phoned me today. She said the heart palpitations and increased pulse are not being caused by the prednisolone. What's causing it is my thyroid reacting to the del estrogen and progesterone injections. That makes sense because because in other cycles, when I wasn't taking pred,,I would have rashes and fibro flares when I started the del estrogen. Dr H said I am not hyperthyroid, even though my Free T4 is a bit high. Hyperthyroidism would only be indicated if TSH was in the low range and it has been normal. She noticed my TSH from 8/11 was missing so she ordered a new thyroid panel so I will go for another blood draw tomorrow. She also said it was ok to continue my calcium and magnesium supplements ( I had read a contraindication for magnesium when taking lovenox. Can't believe everything you read on the internet). Prednisolone causes leaching of calcium and magnesium from the bones so it is important to supplement. Also Dr H said to continue the baby aspirin. My mind feels more at ease after talking with her.
Tonight, I had what felt like implantation camps on the left side of my uterus. With every pregnancy I have felt it on my left so I suppose the embies prefer that side.